# SDR DALA12013583227

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 63,755 hours, 28,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LANDING,  F/A REPORTS LIGHTS OVER REAR EXIT DOORS FAILED TO COME ON WHEN GEAR COMES DOWN.  MX REPLACED EPSU AT 13WL, BATTERY PACK AND FUNCTIONAL CHECK WAS NORMAL.
